MathSciNet Relay Station
MathSciNet bibliographic data
MR1946241 53C65
Sharafutdinov, V. A. A problem in integral geometry in a nonconvex domain. (Russian) Sibirsk. Mat. Zh. 43 (2002), no. 6, 1430--1442; translation in Siberian Math. J. 43 (2002), no. 6, 1159–1168
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement